# SDR SWA980570

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED ANGLE STIFFENER AT BS 519 RBL 25 WL 206, BS 519 LBL 25 WL 205 AND BS 519 LBL 45 WL 206.  REPAIRED PER BOEING SRM.
